# SDR DALA2023012200467

- Difficulty date: January 18, 2023
- Submitted: January 22, 2023
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 71,482 hours, 28,377 cycles
- Engine: Cfmint CFM567B263
- Engine time: 38,911 hours, 17,677 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 442653
- Part serial: BECW0367
- Condition: Inoperative
- Location: Lt Engine
- Part time: 57,199 hours, 28,032 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 9541398) ON ENGINE SHUT DOWN, THE LEFT ENGINE STAYED RUNNING WITH THE START LEVER IN CUTOFF. THE START LEVER HAD TO BE PULLED OUT AND IN SEVERAL TIMES BEFORE THE ENGINE SHUT DOWN. REPLACED HMU PER B737 AMM 73-21.
